# SDR AU510001963

- Difficulty date: July 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 8011 · Engine Starter
- Part: Drive Shaft
- Condition: Sheared
- Location: Starter
- Component: Starter
- Component part number: 35056481
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AIR STARTER DRIVE SHAFT SHEARED.
